# SDR ASOA05322

- Difficulty date: April 8, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Engine: Ge CF348C1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 6100976
- Condition: Burned Out
- Location: Emergency Light
- Component: Emergency Light
- Component part number: BC10020002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE EMERGENCY CEILING FLOODLIGHT AT ROW 17 WAS FOUND TO BE INOPERATIVE.  MAINT REMOVED AND REPLACED THE LAMP IN THE EMERGENCY CEILING FLOODLIGHT AT ROW 17.  OPS CHECK GOOD.  AIRCRAFT OK FOR SERVICE. (K)
